| Catalog Number |
305125 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
Material: 305125; batch#: 4060114.It was reported by the customer that while preparing a vaccine, i noticed some black sort of filament through the cap on one of your needles (i had not yet opened it), when i removed the cap it was clear there was some sort of impurity on the needle.If you notice on the photo of the opened needle, there is a lot of black filaments at the base of the needle on the white part.I did not use it for the injection and isolated it until i could contact your company.Since then, i have found 2 more needles with the same sort of impurity on it (much less, just one small filament it looks like), but i have taken to inspecting each needle prior to injection preparation.I am not sure if it is the metal that has splintered off or not, but it is there prior to removing the cap from the needle.No adverse event or serious injury reported as the needles were unused.
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation.It was reported there was some sort of black filament through the cap.To aid in the investigation, two samples and two photos were provided for evaluation by our quality team.One sample came in a sealed packaging blister and one sample came with no packaging blister.A visual inspection was performed with 10x magnification.There is a filament of dust adhered to the needle that is about 1/32" long.The two photos provided show the samples received.No other defects or imperfections were observed.This defect could occur if, after performing an equipment repair or maintenance, all remaining particles were not removed.A device history record review was completed for provided material number 305125, lot 4060114.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.The samples will be shown to associates for awareness.To date, there have been no other similar events reported for this lot.Based on the investigation and with the returned sample analysis the symptom reported by the customer is confirmed.
Event or Problem Description
No additional information received.